# SDR DL764040600

- Difficulty date: June 25, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N835MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29708
- Aircraft time: 11,561 hours, 4,402 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BA3501
- Part serial: 100764
- Condition: Discharged
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK PAT WENT OFFLINE - ON P6 PANEL APU FIELD GEN LIGHT ILLUM NUMEROUS COCKPIT LIGHTS WERE OUT.  CORR T/S TO MAIN BATTERY, BATTERY AT 20VDC WITH NO LOAD ON IT.  REMOVED AND REPLACED BATTERY PER MM, EVERYTHING RESET AND CHECKS GOOD.
